Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Obowiązek informacyjny wynikający z Ustawy z dnia 16 listopada 2012 r. o zmianie ustawy – Prawo telekomunikacyjne oraz niektórych innych ustaw.

Wyłącz komunikat

 
 

Logowanie

Logowanie za pomocą Centralnej Usługi Uwierzytelniania PRz. Po zakończeniu pracy nie zapomnij zamknąć przeglądarki.

Journal of Mathematics and Applications

Journal of Mathematics and Applications
6/38, DOI: 10.7862/rf.2015.6

Problem with integral condition for evolution equation

P.I. Kalenyuk, G. Kuduk, I.V. Kohut, Z.M. Nytrebych

DOI: 10.7862/rf.2015.6

Abstract

We propose a method of solving the problem with nonhomogeneous integral condition for homogeneous evolution equation with abstract operator in a linear space $H$. For right-hand side of the integral condition which belongs to the special subspace $Lsubseteq H$, in which the vectors are represented using Stieltjes integrals over a certain measure, the solution of the problem is represented in the form of Stieltjes integral over the same measure.

Abstract (pdf)

Full text (pdf)

References

  1. Hille E., Phillips R.J. Functional analysis and semigroups, Amer. Math. Soc., 1982, Vol. 31, 820 p.
  2. Krein S. Linear di erential equations in Banach space, Amer. Math. Soc., 1971, Vol. 29, 395 p.
  3. Pazy A. Semigroups of linear operators and applications to partial di erential equations, New York: Springer-Verlag, 1983, 287 p.
  4. Yosida K. Functional analysis, New York: Springer-Verlag, 1980, 513 p.
  5. Ionkin N. I. Solving a boundary value problem in heat conduction theory with nonlocal boundary conditions, Di . equations, 1977, Vol. 13, No 2, p. 294-304. (in Russian).
  6. Fardigola L. V. Integral boundary value problem in a strip, Math. notes, 1993, Vol. 53, No 6. p. 122-129. (in Russian).
  7. Pulkina L. S. Nonlocal problem with integral conditions for hyperbolic equation, Di . equations, 2004, Vol. 40, No 7, p. 887-892.
  8. Cannon J. R. The solution of the heat equation. Subject to the speci cation of energy, Quart. Appl. Math., 1963, Vol. 21, p. 155-160.
  9. Cannon J. R., Rundell W. An inverse problem for an elliptic partial di erential equation, J. Math. Anal. Appl., 1987, Vol. 126, p. 329-340.
  10. Bouziani A. Initial boundary-value problems for a class of pseudoparabolic equations with integral boundary conditions, J. Math. Anal. Appl., 2004, Vol. 291, p. 371-386. 
  11. Kalenyuk P. I., Kohut I. V., Nytrebych Z. M. Problem with integral condition for a partial di erential equation of the rst order with respect to time, J. Math. Sci., 2012, Vol. 181, No 3, p. 293-304.
  12. Kalenyuk P. I., Baranetskyi Ya. Ye., Nytrebych Z. N. Generalized method of separation of variables, Kyiv: Naukova dumka, 1993. 232 p. (in Russian).
  13. Kalenyuk P. I., Nytrebych Z. M. General ized scheme of separation of variables. Di erential-symbol method, Lviv: Publishing house of Lviv Polytechnic National University, 2002, 292 p. (in Ukrainian).

About this Article

TITLE:
Problem with integral condition for evolution equation

AUTHORS:
P.I. Kalenyuk (1)
G. Kuduk (2)
I.V. Kohut (3)
Z.M. Nytrebych (4)

AUTHORS AFFILIATIONS:
(1) Lviv Polytechnic National University, Lviv, Ukraine
University of Rzeszow, Rejtana str 16 C, Rzeszow, Poland
(2) a graduate of the Rzesz ow University, Rejtana str 16 C, Rzeszow, Poland
(3) Lviv Polytechnic National University, Lviv, Ukraine
(4) Lviv Polytechnic National University, Lviv, Ukraine

JOURNAL:
Journal of Mathematics and Applications
6/38

KEY WORDS AND PHRASES:
dierential-symbol method, evolution equation, problem with
integral condition

FULL TEXT:
http://doi.prz.edu.pl/pl/pdf/jma/33

DOI:
10.7862/rf.2015.6

URL:
http://dx.doi.org/10.7862/rf.2015.6

RECEIVED:
2014-02-08

COPYRIGHT:
Oficyna Wydawnicza Politechniki Rzeszowskiej, al. Powstańców Warszawy 12, 35-959 Rzeszów

POLITECHNIKA RZESZOWSKA im. Ignacego Łukasiewicza; al. Powstańców Warszawy 12, 35-959 Rzeszów
tel.: +48 17 865 11 00, fax.: +48 17 854 12 60
Administrator serwisu: